The combinatorics of Garsia-Haiman modules for hook shapes

Research output: Contribution to journalArticlepeer-review

Abstract

Several bases of the Garsia-Haiman modules for hook shapes are given, as well as combinatorial decomposition rules for these modules. These bases and rules extend the classical ones for the coinvariant algebra of type AA. We also give a decomposition of the Garsia-Haiman modules into descent representations.
Original languageAmerican English
Pages (from-to)42-42
JournalThe Electronic Journal of Combinatorics
Volume15
Issue number1
StatePublished - 2008

Bibliographical note

#R38

Fingerprint

Dive into the research topics of 'The combinatorics of Garsia-Haiman modules for hook shapes'. Together they form a unique fingerprint.

Cite this